Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having acne prone skin. On medications. Getting acne again. Caused by Melaglow cream?

Hi I have acne prone skin though I am in my early forties.My skin was clear for the last few years.I am on a skin care regime for anti wrinkle and marks from my skin specialist.In October 12 he started me on Melaglow 2 times a day, cetaphil face wash ,spectra ban sunscreen and Revize cream at night.2 times a week to use depiwhite facemask.I have started getting acne again.Is melaglow causing it.I was earlier on depiwhite cream/mask and EGA/Yugard cream in the past few year.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  600
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Acne is a disorder mainly affecting adolescent age group but may affect adults. Many factors are responsible for it. But you are having it after using few creams. Some face preparations are comedogenic to some individuals. Steroid is a very common culprit. Usually it is present in various fairness formulas. Melaglow is triple combination used to decrease hyperpigmentation, it contains mometasone a midpotent steroid. It causes bad acne called as 'steroid induced acne'. You should stop it immediately and consult a dermatologist.
Good luck
Answered: Sun, 8 May 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor